# SDR SWAA2023032319622

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 56,397 hours, 33,536 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR HANDLE INNER BEZEL IS NOT SEATED IN PLACE.<[01] SEATED L2 DOOR HANDLE BEZEL. REF. AMM 52-13-31;[02] C/W
